# SDR REXA2016092501827

- Difficulty date: September 25, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,469 hours, 13,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 AFT SIDE J-ANGLES APPEARS CRACKED AT UPPER LOCK FASTENERS LBL 9 & RBL 9.  FURTHER INVESTIGATION FOUND NO CRACKS PRESENT.  REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
